# SDR SWAA2022102060248

- Difficulty date: October 16, 2022
- Submitted: October 20, 2022
- Operation: Air carrier
- Aircraft: N245WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32506
- Aircraft time: 55,000 hours, 32,924 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Part number: 193B
- Condition: Delaminated
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

193B PANEL FWD R/H I/B CORNER HAS EDGE DAMAGE OF 0.100 IN AND DELAMINATION MEASURES 0.300 FROM CORNER. / [01] REPLACED PANEL 193B IAW AMM 20-50-11
